An Algorithm For The Solution Of A 2 × 2 System Of Nonlinear Algebraic Equations
Publications de l'Institut Mathématique, _N_S_12 (1971) no. 26, p. 85
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1971_N_S_12_26_a13,
author = {Jovan J. Petri\'c and Slavi\v{s}a B. Pre\v{s}i\'c},
title = {An {Algorithm} {For} {The} {Solution} {Of} {A} 2 {\texttimes} 2 {System} {Of} {Nonlinear} {Algebraic} {Equations}},
journal = {Publications de l'Institut Math\'ematique},
pages = {85 },
year = {1971},
volume = {_N_S_12},
number = {26},
url = {http://geodesic.mathdoc.fr/item/PIM_1971_N_S_12_26_a13/}
}
TY - JOUR AU - Jovan J. Petrić AU - Slaviša B. Prešić TI - An Algorithm For The Solution Of A 2 × 2 System Of Nonlinear Algebraic Equations JO - Publications de l'Institut Mathématique PY - 1971 SP - 85 VL - _N_S_12 IS - 26 UR - http://geodesic.mathdoc.fr/item/PIM_1971_N_S_12_26_a13/ ID - PIM_1971_N_S_12_26_a13 ER -
%0 Journal Article %A Jovan J. Petrić %A Slaviša B. Prešić %T An Algorithm For The Solution Of A 2 × 2 System Of Nonlinear Algebraic Equations %J Publications de l'Institut Mathématique %D 1971 %P 85 %V _N_S_12 %N 26 %U http://geodesic.mathdoc.fr/item/PIM_1971_N_S_12_26_a13/ %F PIM_1971_N_S_12_26_a13
Jovan J. Petrić; Slaviša B. Prešić. An Algorithm For The Solution Of A 2 × 2 System Of Nonlinear Algebraic Equations. Publications de l'Institut Mathématique, _N_S_12 (1971) no. 26, p. 85 . http://geodesic.mathdoc.fr/item/PIM_1971_N_S_12_26_a13/